# SDR IPXA2023072493716

- Difficulty date: July 21, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Make and model: Doug MD-11F
- System (JASC): 5240 · Service Doors
- Part: Slide
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE REMOTE PRESS INDICATOR DOES NOT LITE WHEN PRESSED. ACCOMPLISHED DMP 25-61-2 DEFERRED ITEM M810655.R/R R1 DOOR SLIDE PER AMM 25-61-15. OPS CHECK GOOD REF AMM 25-61-15. THIS CLEARS M810655
